# SDR 2021FA0000023

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: General aviation
- Aircraft: N3543B
- Make and model: Cessna T206H
- Aircraft serial: T20608330
- Aircraft time: 8,103 hours, 1 cycles
- Engine: Lyc TIO540AJ1A
- Engine time: 218 hours, 1 cycles
- Propeller: Mcauly B3D36C432
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DC290D1FT25
- Part serial: 060900
- Condition: Misrepaired
- Location: Propeller
- Part time: 218 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE RPM FOLLOWS MANIFOLD PRESSURE IN ALL FLIGHT ENVELOPES.  REMOVED PROPELLER GOVERNOR AFTER 218.4HRS TIS AFTER OVERHAUL BY SOUTH COAST PROPELLER SERVICE INC.  SEE SPECIFIC PART BELOW FOR DETAILS.
